Edema associated with long-term valproate therapy

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

Scattered reports of facial and limb edema have been reported, predominantly in the context of valproate (VPA)-induced hepatic injury. We report seven patients with edema associated with long-term VPA therapy in the absence of hepatic disease.

Original languageEnglish (US)
Pages (from-to)211-213
Number of pages3
JournalEpilepsia
Volume31
Issue number2
StatePublished - 1990

Fingerprint

Valproic Acid
Edema
Liver
Extremities
Wounds and Injuries
Therapeutics

Keywords

  • Antiepileptic drugs
  • Drug-induced abnormalities
  • Edema
  • Epilepsy
  • Toxicity
  • Valproate

ASJC Scopus subject areas

  • Clinical Neurology
  • Neuroscience(all)

Cite this

Edema associated with long-term valproate therapy. / Ettinger, A.; Moshe, Solomon L.; Shinnar, Shlomo.

In: Epilepsia, Vol. 31, No. 2, 1990, p. 211-213.

Research output: Contribution to journalArticle

@article{a868c50c0f6545708dc1812f5d8160f3,
title = "Edema associated with long-term valproate therapy",
abstract = "Scattered reports of facial and limb edema have been reported, predominantly in the context of valproate (VPA)-induced hepatic injury. We report seven patients with edema associated with long-term VPA therapy in the absence of hepatic disease.",
keywords = "Antiepileptic drugs, Drug-induced abnormalities, Edema, Epilepsy, Toxicity, Valproate",
author = "A. Ettinger and Moshe, {Solomon L.} and Shlomo Shinnar",
year = "1990",
language = "English (US)",
volume = "31",
pages = "211--213",
journal = "Epilepsia",
issn = "0013-9580",
publisher = "Wiley-Blackwell",
number = "2",

}

TY - JOUR

T1 - Edema associated with long-term valproate therapy

AU - Ettinger, A.

AU - Moshe, Solomon L.

AU - Shinnar, Shlomo

PY - 1990

Y1 - 1990

N2 - Scattered reports of facial and limb edema have been reported, predominantly in the context of valproate (VPA)-induced hepatic injury. We report seven patients with edema associated with long-term VPA therapy in the absence of hepatic disease.

AB - Scattered reports of facial and limb edema have been reported, predominantly in the context of valproate (VPA)-induced hepatic injury. We report seven patients with edema associated with long-term VPA therapy in the absence of hepatic disease.

KW - Antiepileptic drugs

KW - Drug-induced abnormalities

KW - Edema

KW - Epilepsy

KW - Toxicity

KW - Valproate

UR - http://www.scopus.com/inward/record.url?scp=0025212273&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0025212273&partnerID=8YFLogxK

M3 - Article

VL - 31

SP - 211

EP - 213

JO - Epilepsia

JF - Epilepsia

SN - 0013-9580

IS - 2

ER -